Long time vehaviour for a class of low-regularity solutions of the Camassa-Holm equation

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

In this paper, we investigate the long time behaviour for a class of low- regularity solutions of the Camasssa-Holm equation given by the superposition of infinitely many interacting traveling waves with corners at their peaks.

Original languageEnglish (US)
Pages (from-to)265-291
Number of pages27
JournalCommunications in Mathematical Physics
Volume285
Issue number1
DOIs
StatePublished - Jan 1 2009

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Long time vehaviour for a class of low-regularity solutions of the Camassa-Holm equation'. Together they form a unique fingerprint.

Cite this